EconPapers    
Economics at your fingertips  
 

Existence and Asymptotic Behavior of Boundary Blow-Up Solutions for Weighted ð ‘ ( ð ‘¥ ) -Laplacian Equations with Exponential Nonlinearities

Li Yin, Yunrui Guo, Jing Yang, Bibo Lu and Qihu Zhang

Abstract and Applied Analysis, 2010, vol. 2010, 1-20

Abstract:

This paper investigates the following ð ‘ ( ð ‘¥ ) -Laplacian equations with exponential nonlinearities: − Δ ð ‘ ( ð ‘¥ ) ð ‘¢ + 𠜌 ( ð ‘¥ ) ð ‘’ ð ‘“ ( ð ‘¥ , ð ‘¢ ) = 0 in Ω , ð ‘¢ ( ð ‘¥ ) → + ∞ as ð ‘‘ ( ð ‘¥ , 𠜕 Ω ) → 0 , where − Δ ð ‘ ( ð ‘¥ ) ð ‘¢ = − d i v ( | ∇ ð ‘¢ | ð ‘ ( ð ‘¥ ) − 2 ∇ ð ‘¢ ) is called ð ‘ ( ð ‘¥ ) -Laplacian, 𠜌 ( ð ‘¥ ) ∈ ð ¶ ( Ω ) . The asymptotic behavior of boundary blow-up solutions is discussed, and the existence of boundary blow-up solutions is given.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/971268.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/971268.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:971268

DOI: 10.1155/2010/971268

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:971268